Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On square-preserving isometries of convolution algebras

Author: Sadahiro Saeki
Journal: Trans. Amer. Math. Soc. 346 (1994), 707-718
MSC: Primary 43A10; Secondary 20M99
MathSciNet review: 1276936
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ and $ S'$ be two semigroups, each contained in a locally compact group. Under certain conditions on $ S$ and $ S'$, we shall characterize those isometric additive surjections $ T:M(S) \to M(S')$ which preserve convolution squares. Our results generalize the classical results of Wendel and of Johnson and also Patterson's characterization of isometric involutions on measure algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A10, 20M99

Retrieve articles in all journals with MSC: 43A10, 20M99

Additional Information

Keywords: Measure algebras, semihomomorphisms, Jordan products, tight convergence
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society